# SDR 2008UALA01890

- Difficulty date: April 3, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 46,712 hours, 7,022 cycles
- Engine: Pwa PW4090
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4734743
- Condition: Faulty
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FIRE BOTTLE FOR FWD PIT, 1A, AFT CONNECTOR WILL NOT INSTALL ON BOTTLE.  REPLACED BOTTLE.  OP CHECKS OKAY.
